MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404433
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced scrotum pain.A surgical procedure was performed to remove and replace both cylinders and pump.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100778935.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.
 
Additional Manufacturer Narrative
Concomitant product implanted at the time of the event: model number/catalog number: 72404156 serial number: n/a batch/lot number: 1100778935 model/catalog description: reservoir 100 ml pc/iz unique identifier (udi) #: (b)(4).Correction to h6 - evaluation conclusion code.D16 - conclusion not yet available does not apply.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom of pain is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50696807
Report Number2124215-2026-48233
Device Sequence Number15851843
Product Code JCW
UDI-Device Identifier00191506021344
UDI-Public(01)00191506021344(17)270920(10)1100796915
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404433
Device Catalogue Number72404433
Device Lot Number1100796915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured09/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexUnknown